# SDR VNAA202306230022

- Difficulty date: May 27, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N609NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15475
- Aircraft time: 7,516 hours, 6,687 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Part number: CC6703218419
- Condition: Unknown
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO TRFKE006XAWC:690-53-11-1334: TEMPORARY DISPOSITION FOR BLENDED GOUGES TO NLG LOCK LINK REMOVE AND REPLACE NLG LOCK LINK FITTING. (P/N CC670-32184-19) SRM 53-11-27-991-801 ITEM 13B. NLG LOCK LINK FITTING WAS REPAIRED PER REO 690-53-11-1563 REV. --
